Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 3, Pages 519-524
http://dx.doi.org/10.1155/S0161171287000619

Some general classes of comatching graphs

Department of Mathematics, The University of the West Indies, St. Augustine, Trinidad and Tobago

Received 6 May 1985

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. J. Farrell and S. A. Wahid, “Some general classes of comatching graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 519-524, 1987. https://doi.org/10.1155/S0161171287000619.